# SDR 03FDEA01224

- Difficulty date: July 22, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 FLOORBEAM UPPER CHORD CHAFED ALONG AFT EDGE LBL 44 RBL 44 WL 208.  R/R FLOORBEAM.
